# SDR ASAA2021120336807

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 32,116 hours, 10,335 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM067394B
- Condition: Damaged
- Location: #2 Engine
- Part time: 32,116 hours, 10,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 FOUND CU-NI-IN COATING MISSING OUT OF LIMITS. ON ENG #2 BLADES #2, #5, #14, #20. GROUNDED - YES. REMOVED AND REPLACED FAN BLADES #2, #5, #14 AND #20 REF T/C 78472010 REF L/P 60242310 FOR BLADE #20.
